# SDR SIMA200804301

- Difficulty date: January 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 7,050 hours, 6,335 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3686 - CREW REPORTED AUTOPILOT DISENGAGED WITH RUDDER 1-2 INOP EICAS MESSAGE.AFTER A FEW SECONDS, THE MESSAGE DISAPPEARED.  THE CREW RE-ENGAGED THE AUTOPILOT AND THE MESSAGE RETURNED.  THE CREW FOLLOWED THE PROCEDURE IN THE AOM AND THE RUDDER SYSTEM 2 WAS TURNED OFF.  THE DECISION WAS MADE TO DECLARE AN EMERGENCY.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT AND LANDED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  PRESSURIZE HYDRAULIC SYSTEM IAW EMB-145 AMM 29-10-00.  NO RUDDER SYS EICAS MSG SHOWN, FOLLOWED FIM 27-23-00-810-802 A, CONNECTED PITO/STATIC SYS TEST TO SIMULATE AIR SPEED TO 140 KNOTS IAW EMB-145 AMM 34-13-00 RUDDER SYS 2 INOP EICAS MESSAGE NOT SHOWN ON EICAS, CAN NOT DUPLICATE AT THIS TIME, AIRCRAFT RETURNED TO SERVICE.
